# SDR SWAA95259

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Crack
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT FOR SKIN LAP INSPECTION, FOUND SKIN CRACK AT BS 987, AT STRINGER 4L.  REPAIRED PER TRAMCO EWO 95-0241 AND BOEING STRUCTURAL REPAIR MANUAL.
